# SDR AALA202208305681

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A300*
- Aircraft serial: 4123
- Aircraft time: 42,996 hours, 15,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SHOW LOW AIR PRESSURE AND WILL NOT ARM. SERVICE L1 DOOR DAMPER AND EMERGENCY CYLINDER IN ACCORDANCE WITH AMM 52-10-00.
